Got a Medical Question? Ask a Doctor Online!
Dear, I took Ritalin for a short period of 5 weeks and when i styopped i started to have muscle twitches+ spasms over my whole body , anxiety (a bit) and pins and needles feeling over my whole body. No we are 2 months far and i still have it. I have a cat and mri scan done of the brain and they did not see anything bad, still they found i had mino epileptic activity in the brain but only minor. the neurologist told me i damage to my discs in my neck causing a nerve/nerves to be trapped/touched and this should cause the symptomes.. He did an MRI or so of my neck and the picture shows it clearly. Buti cannot believe this to cause all those tingeling sensations all over. especially since the neck damage should be there for a long time allready. I do not remember hurting my neck in the past 2 years. So i wonder if this could be from the Ritalin instaid?
The doctors also rulled out MS based on the scans
i was taking 2 x10mg a day, 5 days a weak.
yes the twitches and spasms are visible.
I forgot to say that i also have a tight feeling in my chest and thraot and stress in the stomach it seems to go up and down from throat to stomach and back.
I also wake up every morning with a tremor like feeling in my chest area and sometimes it feels like i have palpitations while i dont have any.
Also i seem to lack balance when i stand/walk.
At this very moment i feel pins and needles in my face, scalp, shins , handsand a small twitch in my left knee and hip.
Thank you for your time.
Thank you doctor.
I have an appointment with a neurosurgeon in 2 weeks.
They neurologist thinks all of it is caused by a disc in my neck pressing agains my nerve(s) so the want to operate my neck.
No, the Surgeon doubt it will be needed but he order a further scan of the neck. At this time i noticed most of my twitches are going away and make place for anxiety attacks when i npublic. and sometimes i get nerve pains in my fingers ( pain no tingling) and big toe... It seems like i suffer from an anxiety disorder triggered by the ritalin and that my spasms are a reaction form the anxiety... but that is just my idea...